Discontinuity, Nonlinearity, and Complexity, vol.7, no.3, pp.291-303, 2018 (Scopus)
Article / Article
Discontinuity, Nonlinearity, and Complexity
Singular differential equations, Singular impulsive functions, Tikhonov theorem
Middle East Technical University Affiliated:
© 2018 L & H Scientific Publishing, LLC.The paper considers impulsive systems with singularities. The main novelty of the present research is that impulses (impulsive functions) are singular. This is beside singularity of differential equations. The most general Tikhonov theorem for the impulsive systems is obtained. Illustrative examples with simulations are given to support the theoretical results.